Sessions are presented by customers and Emerson Product Managers, engineers and developers to help you learn, understand, and build a safer, more secure business operation.
Agenda coming soon!
Join us to connect with experts and learn alongside other end-users. Meet the developers behind our applications and get a first look at the future of pipeline and terminal solutions from Emerson.
|3:00 pm to 7:00 pm||Afternoon Hotel Check-in | Event Sign in Table Open|
|6:00 pm to 7:00 pm||Customer Networking Reception • 1hr|
|7:00 pm to 9:00 pm||Appreciation Dinner|
|Breakfast Buffet • 7:30 am to 8:30 am (1 hr)|
|Welcome to FLOW 2019: Technology Showcase • 8:30 am to 9:30 am (1 hr)|
|Break: Coffee Social & Expo • 9:30 am to 10:00 am (30 min)|
|Breakout Session I • 10:00 am to 11:30 am (01:30 hr)
|Lunch • 11:30 am to 1:00 pm (01:30 hr)|
|Breakout Session II • 1:00 pm to 2:30 pm (1:30 hr)
|Break: Product Expo & Ice Cream Social • 2:30 pm to 4:00 pm (1:30 hr)|
|Breakout Session III • 4:00 pm to 5:30 pm (1:30 hr)
|Networking Reception • 5:30 pm to 7:00 pm (1:30 hr)|
|Dinner – A Night on the Town • 7:00 pm|
|Breakfast Buffet • 8:00 am to 9:00 am (1 hr)|
|Product Deep Dive • 9:00 am to noon (3 hr)
|Lunch Box Pickup & Departures • Noon|
SHARE YOUR IDEAS
We want to hear from you!
We encourage all of our users to present at FLOW and become a crucial part of our USER group meeting. Other end-users like you are curious to see how you've implemented Emerson's Midstream Applications to your pipelines or terminals.
Thanks for joining us in Houston and making FLOW a huge success!
We hope you enjoyed the opportunity to learn and share ideas about the latest solutions to some of the industry’s most difficult energy leak detection, transportation, and storage challenges.
We look forward to seeing you at FLOW 2021!